# SDR AALA2018110759040

- Difficulty date: October 26, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,772 hours, 18,877 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 5 HINGE ARM HAD EXCESSIVE PLAY.  REPLACED THE HINGE FITTING IAW AMM 55-16-42-400-001-A.
